# SDR SWAA2022013119237

- Difficulty date: July 25, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER FLOOR PANEL 221BF HAS BROKEN AFT O/B CORNER / FWD PASSENGER FLOOR PANEL 221BF WITH BROKEN AFT O/B CORNER WAS REPLACED WITH A SERVICEABLE FLOOR PANEL.
